# SDR 04269648

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Inoperative
- Location: Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT AOA HEAT CIRCUIT BREAKER POPPED.   REMOVED AND REPLACED LT AOA SENSOR IAW  MM 30-31-00.  OPS CHECK GOOD.
